The number of self-dual types in finite-valued logics
Matematičeskie zametki, Tome 15 (1974) no. 4, pp. 631-639
Cet article a éte moissonné depuis la source Math-Net.Ru
We obtain the cycle indices of two groups of self-dual transformations of functions of an arbitrary finite-valued logic, and from them we derive explicit formulas for the number of types of functions relative to these groups.
@article{MZM_1974_15_4_a14,
author = {I. \`E. Strazdin'},
title = {The number of self-dual types in finite-valued logics},
journal = {Matemati\v{c}eskie zametki},
pages = {631--639},
year = {1974},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_4_a14/}
}
I. È. Strazdin'. The number of self-dual types in finite-valued logics. Matematičeskie zametki, Tome 15 (1974) no. 4, pp. 631-639. http://geodesic.mathdoc.fr/item/MZM_1974_15_4_a14/